Doctor insights on:
Thrush And Diet
refers to all the physical matter humans (like all living creatures) must take in on a recurring basis; only partially for energy. Like all life on planet humans are open systems which keep tearing down their structure & require intake of atoms/molecules from which to rebuild their structure. Intestinal lining cells replaced ~every 3 days. CaPO4 in bones ~every 6 years, ...Read more
See bellow: Thrush is fungus (candida) related, not food-related. You need to take a medicine to get rid of it ( local or systemic). But firstly you need an evaluation at your pcp office to find out if you don't have any underlying condition which may facilitate the thrush to come back. ...Read more
May help: Why do you have thrush? Thrush may be common with medical illness that cause suppressed immune system rlong term use of antibiotics. Are you on inhaled steroids for COPD or asthma? They are a common cause of thrush and often can be easily prevented by swishing your mouth with water and spitting it out(dont swallow) after each inhalation. You need to treat dentures also if treating thrush. ...Read more
See below: Thrush is treated with antifungal topical treatmenst such as nystatin(mycostatin) liquid suspension swish and swallow or Clotrimazole troches to dissolve in mouth. If this fails oral systemic treatment with fluconazole(diflucan) 100-200mg./day will usually be curative. Disease in aids patients can be more refractory. No diet will cure thrush. ...Read more
Can ur diet have an effect on ur vaginal discharge? It's often white, sometimes blood stained and lumpy. It's not thrush as I have been tested.
No: Your diet usually does not have an effect on vaginal discharge. The only time would be if you are a diabetic and your sugars are very high and that is not your problem. I suggest you go back to your doctor and continue to have it check since you know it is not yeast. It must be something because what you describe is certainly not normal. ...Read more
I think i'm having thrush and a yeast infection at the same time, what could be the cause? I've made no changes to diet and not on any antibiotics.
Same thing: Thrush is a yeast infection - just of your mouth/mucous membranes. While use of antibiotics is one risk factor, many things can cause yeast to be over-abundant. We all have a mix of yeast and bacteria on our skin and mucous membranes. If this balance get changed for any reason - illness, stress, use of too much antibacterial cleaners - the yeast can take over. Get treatment for what you have. ...Read more